# SDR FDEA201103281204

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51781
- Condition: Damaged
- Location: Bs 1438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1438 BL 0 SEAT TRACK SPLICE REPAIR WAS ACCOMPLISHED DURING PTF CONVERSION ON MAE EA 757-5365-16-F3127, 8110-3 DATED JAN 30, 2011. THIS N/R   GENERATED FOR TIME TRACKING AT STA 1420-1440, BL0 A REPAIR WAS ACCOMPLISHED ON STAM W/C 118350557EZ2R07 AND STAM EA 757-5365-16-F3127 REV- DATED 01/25/11.  CLASSIFIED MAJOR REPAIR.
